×

Found 11 Documents (Results 1–11)

A formula for the superdifferential of the distance determined by the gauge function to the complement of a convex set. (English. Russian original) Zbl 1442.46058

Math. Notes 106, No. 5, 703-710 (2019); translation from Mat. Zametki 106, No. 5, 660-668 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Complete integrability of the coupled KdV-mKdV system. (English) Zbl 1184.37054

Morimoto, Tohru (ed.) et al., Lie groups, geometric structures and differential equations—one hundred years after Sophus Lie. Based on the international conference on the occasion of the centennial after the death of Sophus Lie (1842–1899), Kyoto and Nara, Japan, December 1999. Tokyo: Mathematical Society of Japan (ISBN 4-931469-21-3/hbk). Adv. Stud. Pure Math. 37, 151-171 (2002).
MSC:  37K10 35A30 35Q53
PDF BibTeX XML Cite
Full Text: arXiv

Approximation schemes and finite-difference operators for constructing generalized solutions of Hamilton-Jacobi equations. (English. Russian original) Zbl 0847.49026

J. Comput. Syst. Sci. Int. 33, No. 6, 127-139 (1995); translation from Izv. Ross. Akad. Nauk, Tekh. Kibern. 1994, No. 3, 173-185 (1994).
MSC:  49L25 65M06
PDF BibTeX XML Cite

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field